# SDR SIMA20140129002

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 26,190 hours, 23,118 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NOTICED AFTER TAKEOFF CAPTAIN`S WINDSHIELD IS CRACKED AT UPPER LT SIDE BY WINDSHIELD HEAT STRIP BOTTOM.  LT SIDE ABOUT 6 INCHES LONG & UPPER SIDE ABOUT 12 INCHES LONG.  TRANSFERRED TO NRWC 847-DFW-01408.  R & R CAPTAIN`S WINDSHIELD IAW AMM 56-10-01.
